# SDR 20000406SH009

- Difficulty date: January 6, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: G62504
- Part serial: 66708
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT RETRACT.  REMOVED AND REPLACED. (X)
